MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Insufficient Information (4580)
Date of Event 12/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: - three peg patella 32mm (cat# 200-02-32 / serial# (b)(6)).- femoral component cr, porous size 2.5, l (cat# 02-010-04-0225 / serial# (b)(6)).- fit tibial tray cemented size 2.5f/2.5t (cat# 02-012-45-2525 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 6.5 years post initial left tka, the 73 y/o female patient was revised due to loosening, osteolysis and poly wear.The patient was not revised to exactech devices.There was no breakage of the device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.Sales rep was unable to obtain x-rays.The devices are not available for evaluation as they were disposed at hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of prosthesis wear, osteolysis, and insufficient bonds between the implants and the bones, which led to aseptic (non-infected) loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision cannot be confirmed but may be the result of prosthesis wear, osteolysis, and insufficient bonds between the implants and the bones, which led to aseptic (non-infected) loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: h6.The revision reported cannot be confirmed but may be the result of prosthesis wear, osteolysis, and insufficient bonds between the implants and the bones, which led to aseptic (non-infected) loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel soza
MDR Report Key18531390
Report Number1038671-2024-00106
Device Sequence Number12659385
Product Code JWH
UDI-Device Identifier10885862159182
UDI-Public10885862159182
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2023
Device Model NumberLOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM
Device Catalogue Number02-012-48-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/08/2024
05/20/2025
05/20/2025
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date04/23/2024
05/22/2025
06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight68 KG